# SDR EIA2001048

- Difficulty date: February 28, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99187721
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ-EAC - FOUND BS 1132L STRINGER 25L FRAME CORRODED AT END OF FRAME.  REPLACED FRAME PER DC9 SRM 51-30-2.  (M)
